# SDR SWIA201744065

- Difficulty date: November 25, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 32,488 hours, 30,197 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 605 STR 26R- 27 FWD AND AFT SIDE. (C-CHECK) REPLACED FRAME FS605 FROM STR 20R-20L IAW SRM. LEAK CHECK GOOD.
